About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 427521, 12 pages
http://dx.doi.org/10.1155/2013/427521
Research Article

Numerical Solution of Higher Order Boundary Value Problems

1Department of Mathematics, University of the Punjab, Lahore 54590, Pakistan
2Department of Mathematics, University of Education, Okara Campus, Okara 56300, Pakistan

Received 27 December 2012; Revised 5 April 2013; Accepted 6 April 2013

Academic Editor: Hossein Jafari

Copyright © 2013 Shahid S. Siddiqi and Muzammal Iftikhar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Shahid S. Siddiqi, and Muzammal Iftikhar, “Variational Iteration Method for the Solution of Seventh Order Boundary Value Problems using He’s Polynomials,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Mustafa Inc, and Ali Akgül, “Numerical Solution of Seventh-Order Boundary Value Problems by a Novel Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar